# SDR UPS01837336

- Difficulty date: November 23, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B LT VERT MAIN SUPPORT ANGLE ON AFT SIDE OF AFT PRESS BULKHEAD IS CRACKED IN HALF ABOUT 1 INCH FROM TOP OF BULKHEAD (AS VIEWED FROM LT ACCESS HOLE IN CANTED BULKHEAD).  *S/D*  LT VERT SUPPORT ANGLE P/N 57735701 1 PREVIOUSLY REPAIRED IN 4-94 IAW UPS EO DC8 5310 5665A BY INSTALLING 53 503 REV DOUGLAS FAA APPROVAL MISC 1742/GLP AND DC8.
